Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis: The Effects of Long Term Use????

12

Cialis: The Effects of Long Term Use????

Many of us on this website have discussed the fact that we use cialis/tadalafil in some fashion for either personal or P E reasons. Supposedly, cialis relaxes smooth muscle tissue and blocks certain enzymes that impede erections. My question is simple: Who out there can tell us the latest research or implications of long term cialis use? Avocet comes to mind because of his dedication to medical issues. Can anyone fill us in on details of long term cialis use. If it relaxes smooth muscle tissue in the penis, I can only assume that it does so in smooth muscle tissue in the rest of a man’s body. Is this a bad thing? Viagra was implicated in visual disturbances. Is cialis in the same category as viagra? I have been asked about this from several friends and have personal concerns myself. What sayest those erudite men on this board? Thanks in advance.

Cialis can have cause similar visual disturbances that Viagra and Levitra do, but they are usually milder.

Long-term? Most men who use one or another of the drugs with some frequency experience fewer, or milder negative side effects over time: Muscle pain with Cialis, Blue Halo with V or L; headache with any of them. In all the studies I’ve read, it appears that long-term use does not diminish effect, unless you don’t have ED in the first place or the organic cause of your ED worsens.


_______________

avocet8

I’m curious myself about the long term effects. Don’t think anyone here has done either long term. The liq c, a few of us has done it a few months maybe longer, myself haven’t seen nothing negative. There are articles that mention, if you google etc, of the perhaps benefits of it being a factor in heart function. But I can’t say.

? sorry double post

Originally Posted by thinktank
Many of us on this website have discussed the fact that we use cialis/tadalafil in some fashion for either personal or P E reasons. Supposedly, cialis relaxes smooth muscle tissue and blocks certain enzymes that impede erections. My question is simple: Who out there can tell us the latest research or implications of long term cialis use? Avocet comes to mind because of his dedication to medical issues. Can anyone fill us in on details of long term cialis use. If it relaxes smooth muscle tissue in the penis, I can only assume that it does so in smooth muscle tissue in the rest of a man’s body. Is this a bad thing? Viagra was implicated in visual disturbances. Is cialis in the same category as viagra? I have been asked about this from several friends and have personal concerns myself. What sayest those erudite men on this board? Thanks in advance.


Cialis is in the same general category as Viagra and Levitra. They all work on the PDE5 enzyme. They differ in their half-life and their ‘spillover’ into affecting other enzymes. Cialis is supposed to have less effect on PDE6 than Viagra.

From http://health.howstuffworks.com/und…cations-ga1.htm:

Originally Posted by health.howstuffworks.com
PDE enzymes also exist in other areas of the body. PDE3, for instance, exists in heart muscle, and PDE6 exists in the retina. However, because Viagra is 4,000 times more selective for PDE5 than it is for PDE3, it has no significant heart side effects — a matter of considerable importance. Viagra does cause some cross-reaction with retinal PDE6, and this is the reason that a very small number of men report experiencing visual disturbances, such as blurred vision and a blue-green tint, when taking Viagra.

I haven’t heard about long-term Cialis use, but I have heard of Viagra being used successfully long term on a regular basis for erectile function rehabilitation, including in those who have had erectile function compromised by prostate surgery. There are also those who have proposed that there is a rehabilitative effect on the epithelial tissues of the penis from Viagra use. I guess it jump-starts them into working the way they’re supposed to.


For Lampwick, becoming hung like a donkey was the result of a total commitment.

I was going to start a new thread with my query but this one seems apt.

I’ve been on Liq C now for about 5 weeks or so, around 4 times per week. The last 3 days I’ve woken up with this incredibly swollen right eye. I swear I look like I’ve gone 5 rounds with Rocky Balboa. It diminishes during the day but is there the next morning. And it’s not both eyes only 1.

I’m trying to work out what would cause this and if it’s a cumulative effect of my Liq C usage. I don’t take any other drugs or medicines and, as far as I know, my wife hasn’t clobbered me during the night.

I’d be curious to know if anyone else has experienced this. It may be something else I’m not aware of (stress or something) but I’m starting with the Liq C as this is the only new thing I’ve introduced into my body.

That’s a new one on me, shintaro. C can cause visual disturbances, but I’ve not heard of swelling.

In spite of many threads on liquid C and measuring out, I still think it is difficult to get an accurate read on the dosage. I’ve shifted back to the real stuff which I can split with predictable results.


_______________

avocet8

Yes it’s interesting. The other thing I forgot to mention is that the eye is quite tender to touch as well.

I don’t know, it probably isn’t the C but I’m using it as a starting point. Maybe my wife is feeding me small doses of radioactive rat poison or something hahahaa.

shintaro, I’ve a bit of eye swelling, but don’t its related to the liq c. I’m aware you taken various other supps. Hell, maybe is rat poison LOL.

Web, yes and I’m wondering whether the large clumps of hair I can pull out of my scalp, the suppurating sores and the fact that I now glow in the dark may also be indicators that my wife’s cooking is somewhat questionable?

Shintaro, 4 days a week is a pretty high dosing. I would lay off, and see how your eye responds.


Horny Bastard

mravg is correct. Cut back on not just the liq c but all the supps your taking. Maybe do a system cleansing.

Thinktank,

Here is a study showing positive effects from nightly Viagra dosing.


Horny Bastard

Sildenafil Improves Cardiac Performance in Patients With Heart Failure

NEW YORK (Reuters Health) Dec 08 - Treatment with the erectile dysfunction drug sildenafil (Viagra) improves cardiac performance in patients with systolic heart failure by decreasing left ventricular (LV) load, an Australian research team reports.

Guidelines currently restrict the use of sildenafil by patients with heart failure, Dr. Michael F. O’Rourke and his associates note in their report, published in the American Journal of Cardiology for November. However, recent studies have suggested that the drug may be safe for those with mild to moderate heart failure.

To further explore the effects of sildenafil on this population, the research team, based at the University of New South Wales in Sydney, enrolled 20 patients with heart failure and with LV fractions < 35%. Nitrates and other vasoactive drugs were withdrawn for at least 12 hours before each session. Subjects took sildenafil 50 mg or placebo in a randomized, 2-way crossover fashion.

Measurements taken between 60 and 180 minutes after treatment showed that heart rate decreased by 4.1 beats/min after sildenafil was taken. The cardiac index response was significantly increased by sildenafil by 0.35 to 0.38 L/min/m.

The authors also observed significant decreases in three components of LV afterload after sildenafil treatment - peripheral resistance, aortic and large artery stiffness, and wave reflection from peripheral sites.

“Our findings, added to others, increase confidence in using sildenafil in patients with erectile dysfunction and heart failure,” Dr. O’Rourke and his associates maintain. However, they qualify this advice by noting that there remains a small risk among these patients for sudden death during sexual intercourse or other unaccustomed exertion.

Am J Cardiol 2005;96:1436-1440.

http://www.medscape.com/viewarticle/518697


Horny Bastard

Yes, I am monitoring things and trying not to go overboard with my dosage, however I thought I’ve read of people taking small doses almost on a daily basis (?)

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Long term feasible routinebubyPenis Hangers101-25-2007 04:14 PM
Hey everyone, concerns with injuries and long term problems with jelqingMike6466Penis Enlargement Basics1712-22-2005 06:17 PM
Long term programJohanPenis Enlargement801-17-2004 11:05 PM
Yohimbe Long Term Affects?doggystyleMale Supplements203-23-2002 07:11 AM

All times are GMT. The time now is 11:23 AM.